# SDR M17F202304140007

- Difficulty date: April 2, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: AMA
- Make and model: Boeing 737852
- Aircraft serial: 36700
- Aircraft time: 41,009 hours, 14,974 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Control Valve
- Part number: 3989083
- Part serial: 4292
- Condition: Damaged
- Location: Zone 100
- Part time: 54,338 hours, 30,814 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PACK LIGHT ILUMINATE DURING MASTER CAUTION RECALL
